# SDR AALA20110225TUL15

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FRAME STRAP UNDER RIGHT TIE DOWN TRACK STATIONS 429 AND 434.  INSTALLED GUSSETT STRAP PER SRM 51-30-02 AND SRM 51-30-05.
